# SDR SWAA2021090294438

- Difficulty date: July 14, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 58,592 hours, 29,340 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING T/E REAR SPAR UNDERSIDE OF FIXED PANEL BETWEEN SPOILERS 5 AND 6 WITH CRACKED ANGLE (UPPER) ; / [01] REMOVED AND REPLACE ANGLE AT L/H WING T/E REAR SPAR PER SRM 51-40-02-0G-0; [02] VERIFIED STEP 1
